DBLP BibTeX Record 'journals/amc/ZayedG09'

@article{DBLP:journals/amc/ZayedG09,
  author    = {Elsayed M. E. Zayed and
               Khaled A. Gepreel},
  title     = {Some applications of the (G'/G)-expansion method to non-linear
               partial differential equations},
  journal   = {Applied Mathematics and Computation},
  volume    = {212},
  number    = {1},
  year      = {2009},
  pages     = {1-13},
  ee        = {http://dx.doi.org/10.1016/j.amc.2009.02.009},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}